# SDR SWIA201125545

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 19,822 hours, 17,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER EXTERIOR EMERGENCY EXIT LIGHT IS OUT.  (FLT 4769)  RELAMPED EMERGENCY LIGHT.
